Correction note Vanishing shortcoming and asymptotic relative efficiency : The Annals of Statistics Vol. 28 (2000) no. 1, pp. 215–238

Share/Save/Bookmark

Inglot, Tadeusz and Kallenberg, Wilbert C.M. and Ledwina, Teresa (2000) Correction note Vanishing shortcoming and asymptotic relative efficiency : The Annals of Statistics Vol. 28 (2000) no. 1, pp. 215–238. Annals of Statistics, 28 (6). p. 1795. ISSN 0090-5364

open access
[img]
Preview
PDF
39kB
Item Type:Article
Copyright:© 2000 Institute of Mathematical Statistics
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/70370
Official URL:http://dx.doi.org/10.1214/aos/1015957481
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page